Advertisement

Homogenization of Systems of Partial Differential Equations

  • A. Bensoussan
Chapter
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 79)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. BENSOUSSAN, J. FREHSE, Regularity Results for Nonlinear Elliptic Systems and Applications, Springer-Verlag, Berlin, 2002.zbMATHGoogle Scholar
  2. [2]
    A. BENSOUSSAN, J. FREHSE, Smooth Solutions of Systems of Quasilinear Equations, in volume in memory of J.L. LIONS, dec 2001Google Scholar
  3. [3]
    L. BOCCARDO, F. MURAT, Homogéneisation de problèmes quasi-linéaires, Atti del Convegno “Studio di problemi limite della analisi funzionale”, Bressanone, (1982), 13–51, Pitagora Editrice, BolognaGoogle Scholar
  4. [4]
    C.B. MORREY Jr, Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin, 1966.zbMATHGoogle Scholar
  5. [5]
    F. MURAT, L. TARTAR, Calcul des variations et homogénéisation, Eyrolles, coll DER-EDF, Lecture Notes, ParisGoogle Scholar
  6. [6]
    L. TARTAR, Cours Peccot, College de FranceGoogle Scholar
  7. [7]
    K.O. WIDMAN, Hölder continuity of solutions od elliptic equations, Manuscripta Math 5 (1971), 299–308zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • A. Bensoussan
    • 1
  1. 1.University Paris DauphineParisFrance

Personalised recommendations